# SDR R61A2019102341126

- Difficulty date: October 9, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PAX CABIN FLOOR STRUCTURE LONGITUDINAL BEAM FOUND CORRODED AT FR 87-88 RBL 12.  REMOVED AND REPLACED BEAM IAW 51-43-03.  PSE 53-23-005
